Generalized wavelet transforms over finite fields

Ghaani Farashahi, A (2020) Generalized wavelet transforms over finite fields. Linear and Multilinear Algebra, 68 (8). pp. 1585-1604. ISSN 0308-1087



Keywords: Finite field, Galois group, generalized wavelet (affine) group, generalized wavelet representation, generalized wavelet transform, generalized dilation operator, periodic (finite size) data, prime integer
  • Accepted: 6 November 2018
  • Published (online): 27 November 2018
  • Published: 2 August 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 14:22
Last Modified: 08 Oct 2020 15:34
Status: Published
Publisher: Taylor & Francis
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export